ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 1997 , Volume 3 , Issue 1

Select all articles

Export/Reference:

The global attractor of semilinear parabolic equations on $S^1$
Hiroshi Matano and Ken-Ichi Nakamura
1997, 3(1): 1-24 doi: 10.3934/dcds.1997.3.1 +[Abstract](952) +[PDF](3712.6KB)
Multiple periodic solutions of second order equations with asymmetric nonlinearities
C. Rebelo
1997, 3(1): 25-34 doi: 10.3934/dcds.1997.3.25 +[Abstract](732) +[PDF](1750.1KB)
Shift-differentiabilitiy of the flow generated by a conservation law
Alberto Bressan and Graziano Guerra
1997, 3(1): 35-58 doi: 10.3934/dcds.1997.3.35 +[Abstract](823) +[PDF](3038.5KB)
Exact controllability of a beam in an incompressible inviscid fluid
Scott W. Hansen and Andrei A. Lyashenko
1997, 3(1): 59-78 doi: 10.3934/dcds.1997.3.59 +[Abstract](844) +[PDF](2748.4KB)
Generic 1-parameter families of binary differential equations of Morse type
J.W. Bruce and F. Tari
1997, 3(1): 79-90 doi: 10.3934/dcds.1997.3.79 +[Abstract](746) +[PDF](2231.1KB)
On the global solvability of symmetric hyperbolic systems of Kirchhoff type
Renato Manfrin
1997, 3(1): 91-106 doi: 10.3934/dcds.1997.3.91 +[Abstract](668) +[PDF](1994.2KB)
A billiard in the hyperbolic plane with decay of correlation of type $n^{-2}$
M. Bauer and A. Lopes
1997, 3(1): 107-116 doi: 10.3934/dcds.1997.3.107 +[Abstract](831) +[PDF](1797.8KB)
Exact spiral solutions of the two-dimensional Euler equations
Tong Zhang and Yuxi Zheng
1997, 3(1): 117-133 doi: 10.3934/dcds.1997.3.117 +[Abstract](979) +[PDF](2590.2KB)
Aubry-Mather theory for functions on lattices
Hans Koch, Rafael De La Llave and Charles Radin
1997, 3(1): 135-151 doi: 10.3934/dcds.1997.3.135 +[Abstract](948) +[PDF](3162.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]